Translator Disclaimer
May 2006 Approximations of hypersingular integral equations by the quadrature method
E.G. LADOPOULOS, V.A. ZISIS
Hokkaido Math. J. 35(2): 457-469 (May 2006). DOI: 10.14492/hokmj/1285766365

Abstract

A numerical method is proposed and investigated for the hypersingular integral equations defined in Banach spaces. The hypersingular integral equations belong to a wider class of singular integral equations having much more stronger singularities. The proposed approximation method is an extension beyond the quadrature method.Moreover an error estimates theory is introduced for the hypersingular integral equations by proving the proper theorem. Finally, the inequalities valid between the exact solutions of the hypersingular integral equations and the corresponding approximate solutions, are proposed and proved.

Citation

Download Citation

E.G. LADOPOULOS. V.A. ZISIS. "Approximations of hypersingular integral equations by the quadrature method." Hokkaido Math. J. 35 (2) 457 - 469, May 2006. https://doi.org/10.14492/hokmj/1285766365

Information

Published: May 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1117.57028
MathSciNet: MR2254660
Digital Object Identifier: 10.14492/hokmj/1285766365

Subjects:
Primary: 65R20
Secondary: 65L10

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.35 • No. 2 • May 2006
Back to Top